Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/19868
Title: Frame approach to the H∞ superoptimal solution
Authors: Gu, D-W
Tsai, MC
Postlethwaite, I
First Published: Jul-1990
Citation: IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 1990, 35 (7), pp. 829-834
DOI Link: 10.1109/9.57023
ISSN: 0018-9286
Links: http://hdl.handle.net/2381/19868
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Engineering

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.